# SDR Y2PA2024042324011

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 72,087 hours, 38,682 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Part time: 72,087 hours, 38,682 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C- CHECK IN KBQK, DURING A HFEC INSPECTION OF THE RH RIB CHORD AT STATION BL 70.5 PER AD 14-04-09 S/B 57-0112 R5,A CRACK WAS FOUND IN HOLE MARKED ON THE RH SIDE AT STATION BL 70.5.    STOP DRILLED CRACK, PERFORMED A HFEC INSPECTION OF ALL EXISTING HOLES, NO OTHER CRACKS FOUND AT THIS TIME, INSTALLED LARGE REPAIR KIT (65C33202-98) ON RT SIDE AT RBL 70.5,BS 760.95 IAW S/B 57- 0112 R5 AND SRM 51-30-2.
